# SDR AALA20130906001

- Difficulty date: September 6, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 39,291 hours, 16,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR RT FWD OVERWING EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR RT FWD OVERWING EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
